# SDR DALA1247291607

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 54,648 hours, 7,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUE TO DELAY TAKEN FOR L AND R EMERGENCY ESCAPE SQUIB TEST 1 AND2 FAILING PLS RT AFT BATTERY PACK.  REPLACED BATTERY PACK PER AMM 25-65 593110.
